# SDR 2022FA0000696

- Difficulty date: November 14, 2022
- Submitted: November 16, 2022
- Operation: General aviation
- Aircraft: N603TX
- Make and model: Cessna 560XL
- Aircraft serial: 5605338
- Aircraft time: 14,166 hours, 11,310 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 99143797
- Part serial: 02316H2899
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IT WAS NOTED UPON PRE FLIGHT THAT THERE WAS A CRACK IN THE LOWER AFT CORNER OF THE PILOT HEATED SIDE WINDOW. MAINTENANCE CONTROL CONTACTED US UPON DISCOVERY TO HAVE THE WINDOW REPLACED.
